MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number SX*FMA07X0RN
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted: explanted date: device was not explanted the actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Product structure/cause of stent shrinkage: by rolling back the thumb wheel, the traction wires connected to the sliding part are spooled and the sliding part is pulled in the proximal direction, when the stent starts to get self-expanded.If the stent is deployed in the state where the sliding part is trapped, and if the trapping force exceeds the force to pull the sliding part in the proximal direction, the non-sliding part starts to move forward and accordingly, the inner shaft and the stent start to move forward.Due to this, the stent is subjected to a compressive force during deployment and starts to become shrunk.A review of the device history record and the shipping inspection record of the involved product code/lot# combination was conducted with no findings.When the actual sample was inserted into the vessel, its sliding part was trapped with a hard object, including a calcified segment of the lesion.In this state, the stent was deployed.As a result, the inner shaft and the stent started to move forward and the deployed stent was subjected to a compressive force, resulting in its shrinkage.However, with no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.Terumo medical products (tmp) (importer) registration no.(b)(4).Is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
The user facility reported that the involved r2p misago was used during the procedure; and the doctor stated that it foreshortened.He had to use a second misago stent to complete the case.The procedure was completed.The patient's condition was stable.There was no patient injury, medical/surgical intervention required.Additional information was received on (b)(6).2020, the procedure taking place at the time was a revascularization of lower extremity.The procedure was completed successfully with the second stent.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key10223438
Report Number9681834-2020-00115
Device Sequence Number3093404
Product Code NIP
UDI-Device Identifier04987350727626
UDI-Public04987350727626
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberSX*FMA07X0RN
Device Catalogue NumberSXR07100R
Device Lot Number181127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight96